Uniform asymptotic properties of a nonparametric regression estimator of conditional tails - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Year : 2015

Uniform asymptotic properties of a nonparametric regression estimator of conditional tails

Abstract

We consider a nonparametric regression estimator of conditional tails introduced by Goegebeur, Y., Guillou, A., Schorgen, G. (2013). Nonparametric regression estimation of conditional tails - the random covariate case. It is shown that this estimator is uniformly strongly consistent on compact sets and its rate of convergence is given.
Fichier principal
Vignette du fichier
Hill_loiunif_IHP_revised6.pdf (300.4 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00794724 , version 1 (26-02-2013)
hal-00794724 , version 2 (22-11-2013)

Identifiers

Cite

Yuri Goegebeur, Armelle Guillou, Gilles Stupfler. Uniform asymptotic properties of a nonparametric regression estimator of conditional tails. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2015, 51 (3), pp.1190-1213. ⟨10.1214/14-AIHP624⟩. ⟨hal-00794724v2⟩
328 View
206 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More